# SDR CALA2023102003125

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 77,759 hours, 27,959 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 16380
- Condition: Out Of Limits
- Location: Eng#1
- Part time: 26,991 hours, 9,909 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO LFT BLEED PRESSURE 0 PERFORMED PNEUMATIC HEALTH CHECK REF AMM 36-11-00-710-802/803. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1812315  SN OFF 6380 FOUND BLEED AIR REGULATOR AT UPPER LIMIT. REMOVED AND REPLACED BLEED AIR REGULATOR REF AMM 36-11-03-000-801/400-801. RAN NUMBER 1 ENGINE TO 70% N1. 45 PSI  INDICATED OPERATIONAL CHECKS GOOD. ADD EMP:364728 REGULATOR, BLEE  OFF 29-3611-9-0005 6380 ON 29-3611-9-0005 5248
